# SDR IPXA09657290

- Difficulty date: September 7, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 19T910089
- Part serial: 001378
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT OTBD FLAP T/E WEDGE LOWER SKIN DAMAGE REF D-406042 LP 300440.  REPAIRED IAW EO B767-5750-34485-B / SRM 51-70-17.
